# SDR DALA2016070905242

- Difficulty date: July 8, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 52,426 hours, 28,301 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT PRESSURE BULKHEAD LOWER SPLICE AT STRINGERS 26-27L FOUND ONLY TWO FASTENERS ON SPLICE.  COMPLIED WITH PRI/ERA 5485614.
